Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018 (2018), Article ID 8546304, 13 pages
https://doi.org/10.1155/2018/8546304
Research Article

Finite-Time Nonfragile Synchronization of Stochastic Complex Dynamical Networks with Semi-Markov Switching Outer Coupling

1Department of Mathematics, Bharathiar University, Coimbatore 641046, India
2Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea
3Department of Mathematics, Anna University Regional Campus, Coimbatore 641046, India
4Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
5Department of Applied Mathematics, Kongju National University, Chungcheongnam-do 32588, Republic of Korea

Correspondence should be addressed to Yong-Ki Ma; rk.ca.ujgnok@amky

Received 13 July 2017; Accepted 14 December 2017; Published 16 January 2018

Academic Editor: Hiroki Sayama

Copyright © 2018 Rathinasamy Sakthivel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rathinasamy Sakthivel, Ramalingam Sakthivel, Boomipalagan Kaviarasan, Chao Wang, and Yong-Ki Ma, “Finite-Time Nonfragile Synchronization of Stochastic Complex Dynamical Networks with Semi-Markov Switching Outer Coupling,” Complexity, vol. 2018, Article ID 8546304, 13 pages, 2018. doi:10.1155/2018/8546304